# SDR SIMA201114503

- Difficulty date: May 22, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Aircraft time: 23,610 hours, 20,986 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4410 THE CREW REPORTED A STRONG OIL ODOR IN COCKPIT AND NOTICED WHEN THRUST LEVERS ARE AT IDLE OR LOW POWER SETTINGS.  FIRST TIME NOTICED AFTER TOP OF DESCENT.  BRINGING THRUST LEVERS UP WHEN LEVELING OFF ODOR DIMINISHED.  COCKPIT ODOR ONLY, MAIN CABIN NO ODOR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED TROUBLESHOOTING OF CAUSE OF ODOR IN COCKPIT IAW EMB ETN: EM-72-034 R4.  NO ODOR FOUND OR SMELLED.  COULD NOT DUPLICATE STRONG OIL ODOR.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
